# SDR C1HA200683007

- Difficulty date: May 22, 2006
- Submitted: May 24, 2006
- Operation: Air carrier
- Aircraft: N683CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22490
- Aircraft time: 68,153 hours, 35,784 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Bs 1110
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA AT LBL 24, BS 1110 HAS CORROSION AT SEAT TRACK.  REMOVED AND REPLACED SEAT TRACK FROM BS 1030 TO 1130, LBL 24 IAW B727 SRM 53-10-5.
